# SDR 95ZZZW345

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 62162
- Condition: Failed
- Location: Nr 2 Tr Unit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 REVERSER OPERATING LIGHT WILL NOT EXTINGUISH.  REMOVED AND REPLACED NR 2 ENGINE REVERSER LIGHT SWITCH.  OPS CHECKS NORMAL, MM 78-00.
